# SDR 95ZZZX5046

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N193BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 1,630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION, MECHANIC FOUND A 2.5 INCH SKIN CRACK ON LEFT SIDE OF TAILBOOM BELOW INTERMEDIATE GEARBOX AT FS 10,000 (MM).  REPAIRED BY INSTALLING DOUBLER, PN 117-30106.15.  ACFT TT 1,630.2 HOURS.
